Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 89, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Nov 27, 2012, 3:31 AM EST. It took effect at Nov 27, 2012, 7:00 PM EST. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2012, 3:31 AM EST (08:31 UTC)
- In effect from
- Nov 27, 2012, 7:00 PM EST
- Expired
- Nov 29, 2012, 5:51 PM EST
- In force
- 47 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
057 WHUS73 KGRR 270831 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 331 AM EST TUE NOV 27 2012 LMZ844>849-271645- /O.NEW.KGRR.SC.Y.0089.121128T0000Z-121128T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 331 AM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST WEDNESDAY. * WINDS...SOUTHWEST WINDS 10 TO 15 KNOTS TODAY VEERING WEST AND INCREASING TO 15 TO 20 KNOTS TONIGHT. * WAVES...2 TO 4 FEET TODAY BUILDING TO 4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
096 WHUS73 KGRR 271552 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1052 AM EST TUE NOV 27 2012 LMZ844>849-280000- /O.CON.KGRR.SC.Y.0089.121128T0000Z-121128T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1052 AM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST WEDNESDAY... * WINDS...SOUTHWEST 10 TO 15 KNOTS TODAY VEERING WEST AND INCREASING TO 15 TO 20 KNOTS TONIGHT. * WAVES...2 TO 4 FEET TODAY BUILDING TO 4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
283 WHUS73 KGRR 272025 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 325 PM EST TUE NOV 27 2012 LMZ844>849-280430- /O.CON.KGRR.SC.Y.0089.121128T0000Z-121128T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 325 PM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST WEDNESDAY... * WINDS...WEST 15 TO 30 KNOTS. * WAVES...3 TO 5 FEET THIS EVENING BUILDING TO 4 TO 8 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
042 WHUS73 KGRR 280132 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 832 PM EST TUE NOV 27 2012 LMZ844>849-280945- /O.CON.KGRR.SC.Y.0089.000000T0000Z-121128T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 832 PM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST WEDNESDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS VEERING WEST. * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
948 WHUS73 KGRR 280820 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 320 AM EST WED NOV 28 2012 LMZ844>849-281630- /O.EXT.KGRR.SC.Y.0089.000000T0000Z-121130T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 320 AM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
270 WHUS73 KGRR 281645 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1145 AM EST WED NOV 28 2012 LMZ844>849-290045- /O.CON.KGRR.SC.Y.0089.000000T0000Z-121130T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1145 AM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE WEST THIS AFTERNOON AND DIP INTO THE 15 TO 20 KNOT RANGE THROUGH THE EVENING. OVERNIGHT...WINDS WILL SHIFT TO THE SOUTHWEST AND RAMP UP TO OVER 20 KNOTS LASTING THROUGH MUCH OF THE DAY ON THURSDAY. * WAVES...WAVES OF 3 TO 5 FEET THIS AFTERNOON AND EVENING WILL BUILD INTO THE 4 TO 7 FOOT RANGE LATE TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
777 WHUS73 KGRR 282101 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 401 PM EST WED NOV 28 2012 LMZ844>849-290515- /O.CON.KGRR.SC.Y.0089.000000T0000Z-121130T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 401 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...WEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO THE SOUTHWEST AND INCREASE TO 30 KNOTS OVERNIGHT. SOUTHWEST WINDS TO 30 KNOTS WILL GRADUALLY DIMINISH INTO THURSDAY EVENING AND TURN OFF SHORE THURSDAY NIGHT. * WAVES...WAVES OF 2 TO 5 FEET THIS EVENING WILL BUILD INTO THE 4 TO 7 FOOT RANGE LATE TONIGHT AND PERSIST INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
612 WHUS73 KGRR 290303 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1003 PM EST WED NOV 28 2012 LMZ844>849-291115- /O.CON.KGRR.SC.Y.0089.000000T0000Z-121130T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1003 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT. INCREASING TO 30 KNOTS THURSDAY...THEN BECOMING WEST 10 TO 15 KNOTS LATE IN THE DAY. * WAVES...2 TO 4 FEET...BUILDING TO 4 TO 7 FEET OVERNIGHT AND CONTINUING ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
918 WHUS73 KGRR 290840 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 340 AM EST THU NOV 29 2012 LMZ844>849-291645- /O.CON.KGRR.SC.Y.0089.000000T0000Z-121130T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 340 AM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS TODAY...BECOMING SOUTH 5 TO 15 KNOTS BY THIS EVENING. * WAVES...3 TO 5 FEET TODAY...SUBSIDING TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
319 WHUS73 KGRR 291646 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1146 AM EST THU NOV 29 2012 LMZ844>849-300000- /O.CON.KGRR.SC.Y.0089.000000T0000Z-121130T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1146 AM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTHWEST WINDS OF 15 OF 20 KNOTS WILL GRADUALLY SUBSIDE THIS AFTERNOON AND TURN OFF SHORE TONIGHT. * WAVES...WAVES OF 3 TO 5 FEET EARLY THIS AFTERNOON WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
250 WHUS73 KGRR 292051 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 351 PM EST THU NOV 29 2012 LMZ844-848-849-292200- /O.CAN.KGRR.SC.Y.0089.000000T0000Z-121130T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 351 PM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA SOUTH OF SOUTH HAVEN AND NORTH OF WHITEHALL. $$ LMZ845>847-300000- /O.CON.KGRR.SC.Y.0089.000000T0000Z-121130T0000Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI- 351 PM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTHWEST WINDS OF 15 OF 20 KNOTS WILL GRADUALLY DIMINISH LATE THIS AFTERNOON AND EARLY EVENING AND TURN OFF SHORE TONIGHT. * WAVES...WAVES OF 3 TO 5 FEET THIS AFTERNOON WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
750 WHUS73 KGRR 292251 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 551 PM EST THU NOV 29 2012 LMZ845>847-300000- /O.CAN.KGRR.SC.Y.0089.000000T0000Z-121130T0000Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI- 551 PM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED ACROSS THE AREA. $$ NJJ
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 3:30 AM EST, 1 minute earlier.
Area forecast discussion, Nov 27, 3:30 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 AM EST TUE NOV 27 2012
.SYNOPSIS...
ISSUED AT 330 AM EST TUE NOV 27 2012
DRY WEATHER WITH SEASONABLY COOL TEMPERATURES IS ANTICIPATED FOR
MOST OF THE REST OF THE WEEK. A WEAK CLIPPER SYSTEM WILL BRING A FEW
LIGHT SNOW SHOWERS OR FLURRIES TONIGHT INTO WEDNESDAY MORNING BUT
WITH VERY LITTLE TO NO ACCUMULATIONS. TEMPERATURES WILL MODERATE TO
ABOVE NORMAL BY THURSDAY AND FRIDAY AND TO SIGNIFICANTLY ABOVE
NORMAL BY SUNDAY AND MONDAY. THERE IS A CHANCE OF RAIN SHOWERS
THIS WEEKEND.
&&
.SHORT TERM...(TODAY THROUGH THURSDAY AFTERNOON)
ISSUED AT 330 AM EST TUE NOV 27 2012
A WEAK HIGH PRESURE RIDGE WILL BRING DRY AND SEASONABLY COOL WX
TODAY WITH MAX TEMPS ONLY REACHING THE LOW TO MID 30S. A COLD FRONT
MOVING IN FROM THE NW TONIGHT WILL BRING A CHC FOR A FEW LIGHT SNOW
SHOWERS AND FLURRIES THAT MAY LINGER INTO WEDNESDAY MORNING. HOWEVER
THERE WILL BE VERY LITTLE TO NO ACCUMULATION.
THE COOL WX WILL CONTINUE BEHIND THAT FRONT THROUGH WEDNESDAY NIGHT
BEFORE TEMPS BEGIN TO UNDERGO A MODERATING TREND STARTING THURSDAY
AS SW WINDS ADVECT IN MILDER AIR. MAX TEMPS THURSDAY SHOULD REACH
THE 40 TO 45 DEGREE RANGE IN THE SW FLOW WAA PATTERN AND WITH A MIX
OF SUN AND CLOUDS.
.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 330 AM EST TUE NOV 27 2012
WINTER REMAINS ON HOLD AS OUR NEXT INSTALLMENT OF ABOVE TO MUCH
ABOVE NORMAL TEMPERATURES ARRIVES THIS COMING WEEKEND AND CONTINUES
INTO EARLY NEXT WEEK.
BEFORE THE WARM UP ARRIVES HOWEVER THERE MAY BE A BOUT OF LIGHT
WINTRY PRECIPITATION THURSDAY NIGHT AND FRIDAY. THIS WILL BE RELATED
TO ISENTROPIC LIFT NORTH OF A WARM FRONT... OCCURRING AS A STRONG
SFC HIGH NORTHEAST OF LAKE HURON PROVIDES A LOW LEVEL EASTERLY FEED
OF COOL/DRY AIR. RIGHT NOW THE MODELS ARE NOT SHOWING MUCH QPF BUT
THIS WILL NEED TO BE WATCHED SINCE RIGHT ENTRANCE REGION JET
DYNAMICS AND STRONG MID LEVEL FGEN FORCING COULD COME INTO PLAY.
ALSO THE GFS IS SUGGESTING THAT A WAVE COULD FORM ALONG THE WARM
FRONT BY 12Z FRIDAY.
THE MAIN SURGE OF WARM AIR AT H8 ARRIVES ON SATURDAY AS A WEAK WAVE
OVER THE NRN PLAINS REGION HEADS NORTHEAST INTO ONTARIO. A WEAK SFC
FRONT EXTENDING SOUTH FROM THIS FEATURE COULD RESULT IN SOME LIGHT
RAIN SHOWERS OVER THE WEEKEND AS IT SLOWS/STALLS AND INTERACTS WITH
AN INCREASINGLY MOIST SOUTHERLY LOW LEVEL FLOW. A STRONGER WAVE OVER
THE NRN PLAINS EARLY NEXT WEEK RESULTS IN AN EVEN WARMER SURGE OF H8
AIR... AND HIGHS ON MONDAY COULD REACH 60 DEGREES IN PARTS OF SRN
LWR MI.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1155 PM EST MON NOV 26 2012
EXPECT VFR OVERNIGHT WITH STRATUS DECK PERSISTING. CEILINGS
GENERALLY ABOVE 3000 FEET AGL AND TOPS 4 TO 5 KFT AGL. WINDS WILL
GO FROM NORTHWEST TONIGHT TO SOUTHWEST ON TUESDAY...AOB 10 KNOTS.
&&
.MARINE...
ISSUED AT 330 AM EST TUE NOV 27 2012
FAIRLY MINIMAL WIND/WAVE ACTION FOR TODAY WITH WEST WINDS AROUND 10
KTS OR LESS RESULTING IN WAVE HEIGHTS OF 1 TO AS HIGH AS 3 FEET.
WEST WINDS WILL INCREASE TONIGHT CAUSING WAVE HEIGHTS TO RAMP UP.
THEREFORE WILL ISSUE A SCA FROM THIS EVENING THROUGH WEDNESDAY
MORNING.
&&
.HYDROLOGY...
ISSUED AT 330 AM EST TUE NOV 27 2012
NO HYDRO ISSUES THIS WEEK DUE TO PREDOMINANTLY DRY WX. SCATTERED
SHOWERS FRIDAY THROUGH THE WEEKEND WILL NOT IMPACT RIVER LEVELS.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FROM THIS EVENING THROUGH WEDNESDAY MORNING
LMZ844>849.
&&
SYNOPSIS...LAURENS
SHORT TERM...LAURENS
LONG TERM...MEADE
AVIATION...OSTUNO
HYDROLOGY...LAURENS
MARINE...LAURENSNearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.